MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL ACCESS TRAY WITH .025IN SWG; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW ARTERIAL ACCESS TRAY WITH .025IN SWG; WIRE, GUIDE, CATHETER
Catalog Number ASK-04001-BW1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the extension tubing separated where the tubing connects with the luer lock.The issue was identified during use on patient.The patient was reported as fine.There was no patient harm.A new device was inserted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The report of a separated/torn tubing was confirmed through complaint investigation based upon the sample received.The customer returned one tubing component from the anchoring device.Signs-of-use in the form of biological material was observed.Visual analysis revealed that the tubing was severed at the distal hub.Microscopic examination confirmed the separation.Upon functional inspection, the tubing was able to be re-inserted back into the hub; however, the connection was not secure and was able to be easily disconnected.Manufacturing unit confirmed that this was a supplier defect.The ifu provided with the kit informs the user, "do not use if package is damaged".A device history record review was performed based on sales history and a relevant finding was identified.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARTERIAL ACCESS TRAY WITH .025IN SWG
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17815521
Report Number9680794-2023-00688
Device Sequence Number6205764
Product Code DQX
UDI-Device Identifier10801902117585
UDI-Public10801902117585
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-04001-BW1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown